# SDR IPXA2019061983430

- Difficulty date: May 26, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ADA766739
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD CARGO AT STA. 6-70 ABOVE LONGERON 43 FOUND INTERCOSTAL (BEAM) CRACKED JUST AFT AFT OF STA. 6-70.REMOVED AND REPLACED CRACKED INTERCOSTAL (BEAM) IN FWD CARGO AT STA. 6-70 ABOVE LONGERON 43 IAW MD-11 SRM 51-33-01. (MINOR)
